A partial Bombieri–Vinogradov theorem with explicit constants
Publications mathématiques de Besançon. Algèbre et théorie des nombres (2018), pp. 101-110.

In this paper we improve the result of [1] with getting (logx) 7 2 instead of (logx) 9 2 . In particular we obtain a better version of Vaughan’s inequality by applying the explicit variant of an inequality connected to the Möbius function from [5].

Dans cet article, nous améliorons un résultat de [1] en remplaçant le (logx) 7 2 par un (logx) 9 2 . En particulier, nous obtenons une version améliorée de l’inégalité de Vaughan en appliquant une version explicite d’une inégalité dans [5] liée à la fonction de Möbius.

Published online:
DOI: 10.5802/pmb.24
Classification: 11N13, 11N05, 11N36
Keywords: Primes in arithmetic progressions, Bombieri–Vinogradov theorem, large sieve
Sedunova, Alisa 1

1 Mathematisches Institut, Bunsenstraße 3-5, Göttingen, Germany
@article{PMB_2018____101_0,
     author = {Sedunova, Alisa},
     title = {A partial {Bombieri{\textendash}Vinogradov} theorem with explicit constants},
     journal = {Publications math\'ematiques de Besan\c{c}on. Alg\`ebre et th\'eorie des nombres},
     pages = {101--110},
     publisher = {Presses universitaires de Franche-Comt\'e},
     year = {2018},
     doi = {10.5802/pmb.24},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/pmb.24/}
}
TY  - JOUR
AU  - Sedunova, Alisa
TI  - A partial Bombieri–Vinogradov theorem with explicit constants
JO  - Publications mathématiques de Besançon. Algèbre et théorie des nombres
PY  - 2018
SP  - 101
EP  - 110
PB  - Presses universitaires de Franche-Comté
UR  - http://www.numdam.org/articles/10.5802/pmb.24/
DO  - 10.5802/pmb.24
LA  - en
ID  - PMB_2018____101_0
ER  - 
%0 Journal Article
%A Sedunova, Alisa
%T A partial Bombieri–Vinogradov theorem with explicit constants
%J Publications mathématiques de Besançon. Algèbre et théorie des nombres
%D 2018
%P 101-110
%I Presses universitaires de Franche-Comté
%U http://www.numdam.org/articles/10.5802/pmb.24/
%R 10.5802/pmb.24
%G en
%F PMB_2018____101_0
Sedunova, Alisa. A partial Bombieri–Vinogradov theorem with explicit constants. Publications mathématiques de Besançon. Algèbre et théorie des nombres (2018), pp. 101-110. doi : 10.5802/pmb.24. http://www.numdam.org/articles/10.5802/pmb.24/

[1] Akbary, Amir; Hambrook, Kyle A variant of the Bombieri-Vinogradov theorem with explicit constants and applications, Math. Comput., Volume 84 (2015) no. 294, pp. 1901-1932 | DOI | MR | Zbl

[2] Cojocaru, Alina Carmen; Murty, M. Ram An introduction to sieve methods and their applications, London Mathematical Society Student Texts, 66, Cambridge University Press, 2006, xii+224 pages | MR | Zbl

[3] Dress, François; Iwaniec, Henryk; Tenenbaum, Gérald Sur une somme liée à la fonction de Möbius, J. Reine Angew. Math., Volume 340 (1983), pp. 53-58 | DOI | MR | Zbl

[4] Gallagher, Patrick X. A large sieve density estimate near σ=1, Invent. Math., Volume 11 (1970), pp. 329-339 | DOI | MR | Zbl

[5] Helfgott, Harald Andres The ternary Goldbach problem (2015) (https://arxiv.org/abs/1501.05438)

[6] Pomerance, Carl Remarks on the Pólya-Vinogradov inequality, Integers, Volume 11 (2011) no. 4, pp. 531-542 | DOI | MR | Zbl

Cited by Sources: